MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S7-8 11M; PRSTHSS,KNE,PTLLFMRTBL,SMICONSTRAIND,CMNTED, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S7-8 11M; PRSTHSS,KNE,PTLLFMRTBL,SMICONSTRAIND,CMNTED, POLYMER/METAL/POLYMER
Catalog Number 71421548
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to dislocation of the poly insert.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinically relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GII CR DEEP FLEX ISRT S7-8 11M
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMICONSTRAIND,CMNTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7562591
Report Number1020279-2018-01023
Device Sequence Number11311463
Product Code JWH
UDI-Device Identifier03596010512512
UDI-Public03596010512512
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421548
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;